# SDR UALA2009082502653

- Difficulty date: August 24, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 77,895 hours, 9,410 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Test
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 RT MED SLIDE FAILED OP CHECK. LOWER SECTION DID NOT INFLATE DUE TO TEAR IN SLIDE AT UPPER END FWD SIDE. SLIDE DID NOT DEPLOY PROPERLY. SLIDE PACK BOARD LANYARD STRAP TORN OUT AROUND 15" WHEN IT IS DEPLOYED.
